The smoothness of random Besov functions

David C. Ullrich Department of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332756

Arkiv for Matematik, 29, (1), 323-337, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 161 downloads ] [ 0 comments ]
@inproceedings{david1989the,
  title={The smoothness of random Besov functions},
  author={David C. Ullrich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536060407565},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={323-337},
  year={1989},
}
David C. Ullrich. The smoothness of random Besov functions. 1989. Vol. 29. In Arkiv for Matematik. pp.323-337. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536060407565.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved